| Catalog Number |
136550000 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
06/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H3, h6: no device associated with this report was received for examination.A manufacturing record evaluation (nc search) was performed for the finished device product code:136550000, lot:d23102823 and no non-conformances / manufacturing irregularities were identified.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.
Event or Problem Description
It was reported that the patient returned to surgery for infected left hip.The wound was debrided and the head and liner were removed.Following the washout, temporary off the shelf implants were temporarily implanted to allow for a temporary wound closure while the entire surgical field was torn down and replaced with an all new sterile set-up.A 36 head and liner were placed.There are no product failure or patient harm allegations attributed to these products--they were placed merely as a conservative joint spacer while the surgical procedure 2nd stage was prepared.After re-opening the surgical wound, the temporary 36 head and liner were removed and definitive permanent implants, a 40 head and liner, were implanted and patient successfully closed.There were no complications.There were no delays.Affected side: left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: d10 concomitant if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.